Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loose whitish stools, stomach bloating, gas. Causes and treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My son had a whitish loose stool today and bloated stomach. Lots of gas. Any ideas?
Posted Mon, 23 Apr 2012 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 26 minutes later

Thanks for the query

Most commonly pale colored stools is common in diseases of the biliary tract (liver system). What needs to be done is an urgent Liver function test and also an ultra sound abdomen.
To be more specific it can happen in infection of the gall bladder or stones in them causing obstruction of the bile
What I can tell you at this point is this is not an everyday problem and needs urgent consultation and investigations.
For now please follow the following precautions

Avoid high fat food and food XXXXXXX in choleterol
Give your son a bland diet
Avoid milk products like curd, cheese, etc
Watch for him developing rashes of itching
Donot worry it is a treatable condition, and long term benefits are great

Have a speedy recovery.
If there is anything else I can help you with please let me know I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor